# SDR GUUA94528081810A

- Difficulty date: August 18, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 30,908 hours, 36,569 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Coupling
- Part number: 14J0612A
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED FUEL LEAKING FROM BOTTOM OF RT NACELLE.  REPLACED WIRE HARNESS TUBING COUPLING ASSY AT FUEL ACCESS PANELS 642 BB AND 642CB APPLIED SEALANT AT COUPLING AND REPLACED PRC AROUND CONDUIT NEXT TO AUX PUMP LEAK CHECK GOOD.
